RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 5, Pages 647–652 (Mi mz5805)  

This article is cited in 3 scientific papers (total in 3 papers)

One construction in the theory of projective algebras

S. N. Tronin


Full text: PDF file (499 kB)

English version:
Mathematical Notes, 1984, 35:5, 339–341

Bibliographic databases:

UDC: 512.71
Received: 17.12.1982

Citation: S. N. Tronin, “One construction in the theory of projective algebras”, Mat. Zametki, 35:5 (1984), 647–652; Math. Notes, 35:5 (1984), 339–341

Citation in format AMSBIB
\Bibitem{Tro84}
\by S.~N.~Tronin
\paper One construction in the theory of projective algebras
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 5
\pages 647--652
\mathnet{http://mi.mathnet.ru/mz5805}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=750804}
\zmath{https://zbmath.org/?q=an:0581.13010}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 5
\pages 339--341
\crossref{https://doi.org/10.1007/BF01137688}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AAS4100002}


Linking options:
  • http://mi.mathnet.ru/eng/mz5805
  • http://mi.mathnet.ru/eng/mz/v35/i5/p647

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. G. Zaidenberg, “Isotrivial families of curves on affine surfaces and characterization of the affine plane”, Math. USSR-Izv., 30:3 (1988), 503–532  mathnet  crossref  mathscinet  zmath
    2. S. N. Tronin, “Retracts and retractions of free algebras”, Russian Math. (Iz. VUZ), 42:1 (1998), 65–77  mathnet  mathscinet  zmath  elib
    3. S. N. Tronin, “On retracts and retractions of free modules over graded rings”, Russian Math. (Iz. VUZ), 51:7 (2007), 68–71  mathnet  crossref  mathscinet  zmath  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:186
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020